| Catalog Number |
222331 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: the product was not returned to depuy synthes; however, a photo was provided for evaluation.Visual inspection of the returned photo found that the anchor was attached to the inserter, just as it was broken at distal end.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the 5.5 healix advance kntlss br would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to off axis insertion and levering during insertion.As per the instruction for use, ensure that anchor is inserted axially to the bone hole (limit off-axis insertion).Improper instrument use, axial misalignment or levering with the anchor upon insertion may result in anchor fracture or reduced performance.Properly handling and attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.There was no non-conformance regarding this lot 261l022.E1: the reporter¿s complete facility address was not provided.
Event or Problem Description
It was reported that during the arthroscopy surgery with a 5.5 healix advance kntlss br , the anchor was broke off.They removed all the broken parts.Another device was used to complete the surgery.There were no adverse consequences to the patient or procedure delay.No additional information could be provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.